# SDR S2YA02039

- Difficulty date: October 14, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AE208741
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 1,689 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 2151 - BWI-MKE - DURING TAKEOFF, WHEN THE A/C REACHED ABOUT 40 KNOTS THERE WAS INDICATION OF ALTERNATE ANTI-SKID.  THE CREW ABORTED THE TAKEOFF CLEARED THE MESSAGE AND TRY AGAIN ONLY TO ABORT THE SECOND ATTEMPT.  THE CREW CONSULTED MX A THIRD ATTEMPT OF TAKEOFF WAS SUCCESSFUL.  AT ARRIVAL IN MKE, THE ANTI-SKID CONTROL UNITS WERE SWAPPED FROM THE ALTERNATE TO THE NORMAL FOR TROUBLESHOOTING.  THE NEXT DAY 10/15/2002 MAINTENANCE HAD A NORMALANTI-SKID DEGRADE.  THE ASCU WAS REPLACED WITH NO FURTHER DISCREPANCIES.  (M)
